# SDR SWIA200414127

- Difficulty date: November 15, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 3,889 hours, 3,576 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 846
- Condition: Inoperative
- Location: Horiz Stab Trim
- Part time: 2,038 hours, 1,911 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 WILL NOT ENGAGE.  REMOVED AND REPLACED HSTCU WITH SERVICEABLE UNIT PER CRJ 200 MM 27-41-01.  OPERATIONAL CHECK GOOD.  P/N 7060-9, S/N ON 1407, S/N OFF 846.
